Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weak convergence of stochastic processes defined on semi-infinite time intervals


Author: Charles Stone
Journal: Proc. Amer. Math. Soc. 14 (1963), 694-696
MSC: Primary 60.30; Secondary 60.40
MathSciNet review: 0153046
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. V. Skorohod, Limit theorems for stochastic processes, Teor. Veroyatnost. i Primenen. 1 (1956), 289–319 (Russian, with English summary). MR 0084897

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.30, 60.40

Retrieve articles in all journals with MSC: 60.30, 60.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0153046-2
Article copyright: © Copyright 1963 American Mathematical Society